@Article{AAMM-3-598, author = {Youai and Li and and 20348 and and Youai Li}, title = {The Lower Bounds of Eigenvalues by the Wilson Element in Any Dimension}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2011}, volume = {3}, number = {5}, pages = {598--610}, abstract = {

In this paper, we analyze the Wilson element method of the eigenvalue problem in arbitrary dimensions by combining a new technique recently developed in [10] and the a posteriori error result. We prove that the discrete eigenvalues are smaller than the exact ones.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.10-m1046}, url = {http://global-sci.org/intro/article_detail/aamm/185.html} }